In this work, we define the notion of `braiding' for an internal groupoid in the category of whiskered groupoids and we give a relation between this structure and simplicial groups by using higher order Peiffer elements in the Moore complex of a simplicial group.
📌 3 Key Takeaways
🎯
Objective & Hypothesis:In this work, we define the notion of `braiding' for an internal groupoid in the category of whiskered groupoids and we give a relation between this structure and simplicial groups by using higher order Peiffer elements in the Moore complex of a simplicial group.
📊
Key Findings & Data:In this work, we define the notion of `braiding' for an internal groupoid in the category of whiskered groupoids and we give a relation between this structure and simplicial groups by using higher order Peiffer elements in the Moore complex of a simplicial group.
💡
Conclusion & Impact:In this work, we define the notion of `braiding' for an internal groupoid in the category of whiskered groupoids and we give a relation between this structure and simplicial groups by using higher order Peiffer elements in the Moore complex of a simplicial group.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Key words: Simplicial groups · crossed modules · groupoids
Abstract
In this work, we define the notion of `braiding' for an internal groupoid in the category of whiskered groupoids and we give a relation between this structure and simplicial groups by using higher order Peiffer elements in the Moore complex of a simplicial group.
Özet
In this work, we define the notion of `braiding' for an internal groupoid in the category of whiskered groupoids and we give a relation between this structure and simplicial groups by using higher order Peiffer elements in the Moore complex of a simplicial group.
ULUALAN, E., PAK, S. (2013). Braiding for internal categories in the category of whiskered groupoids and simplicial groups. Turkish Journal of Mathematics, Cilt: 37 - Sayı: 1, 145–164. https://ajindex.com/articles/185695
Arvasi, Z., Ko¸cak, M. and Ulualan, E.: Braided crossed modules and reduced simplicial groups. Taiwanese Journal of Mathematics. 9, 3, 477–488, (2005).
Arvasi, Z. and Porter, T.: Higher dimensional Peiffer elements in simplicial commutative algebras. Theory and Applications of Categories. 3, 1, 1–23, (1997).
Arvasi, Z. and Ulualan, E.: On algebraic models for homotopy 3-types. Journal of Homotopy and Related Structures. 1, 1, 1–27, (2006).
Arvasi, Z. and Ulualan, E.: 3-types of simplicial groups and braided regular crossed modules. Homology, Homotopy and Applications. 9, 1, 139–161, (2007).
Baez, J.C. and Crans, A.S.: Higher dimensional algebra VI: Lie 2-algebras. Theory and Applications of Categories. 12, 15, 492–538, (2004).
Baez, J.C. and Lauda, A.D.: Higher dimensional algebra V:2-groups. Theory and Applications of Categories. 12, 423–492, (2004).
Berger, C.: Double loop spaces, braided monoidal categories and algebraic 3-types of spaces. Contemporary Mathematics. 227, 46–66, (1999).
Bullejos, M., Carrasco, P. and Cegarra, A.M.: Cohomology with coefficients in symmetric cat-groups. An extension of Eilenberg-MacLane’s classification theorem. Math. Proc. Camb. Phil. Soc. 114, 163–189, (1993).
Breen, L.: Th´ eorie de Schreier sup´ erieure. Ann. Sci. Ecol Norm. Sup. 25, 465–514, (1992).
Brown, R.: Possible connections between whiskered categories and groupoids, Leibniz algebras, automorphism structures and local-to-global questions. Journal of Homotopy and Related Structures. 5, 1, 305–318, (2010).
Brown, R. and Gilbert, N.D.: Algebraic models of 3-types and automorphism structures for crossed modules. Proc. London Math. Soc., 3, 59, 51-73, (1989).
Brown, R. and ˙I¸cen, ˙I.: Homotopies and automorphisms of crossed modules over groupoids. Appl. Categorical Structure, 11, 185–206, (2003).
Brown, R. and Spencer, C.B.: G -Groupoids, crossed modules and the fundamental groupoid of a topological group. Proc. Konink. Neder. Akad. van Wetenschappen Amsterdam, 79, 4, (1976).
Carrasco, P. and Cegarra, A.M.: Group-theoretic algebraic models for homotopy types. Journal Pure Appl. Algebra, 75, 195–235, (1991).
Castiglioni, J.L. and Ladra, M.: Peiffer elements in simplicial groups and algebras, Jour. Pure and Applied Algebra 212, 9, 2115–2128, (2008). Conduch´ e, D.: Modules crois´ es g´ en´ eralis´ es de longueur 2. Jour. Pure and Applied Algebra, 34, 155